• Wrong document? Swap it for free
  • Written by students who passed
  • Immediately available after payment
  • Read online or as PDF
Sell
Where do you study
Your language
Document preview thumbnail
Preview 2 out of 8 pages
Exam (elaborations)

Nih Stroke Scale Comprehensive Test Paper 2026 Full Solution Verified Pass

Document preview thumbnail
Preview 2 out of 8 pages

NIH STROKE SCALE COMPREHENSIVE TEST PAPER 2026 FULL SOLUTION VERIFIED PASS

Content preview

NIH STROKE SCALE COMPREHENSIVE TEST
PAPER 2026 FULL SOLUTION VERIFIED PASS

◉ A score of <5 on the NIHSS indicates what? Answer: No stroke
symptoms or minor stroke


◉ A score of 5-15 on the NIHSS indicates what. Answer: Moderate
stroke


◉ A score of 16-20 on the NIHSS indicates what?. Answer: Moderate
to severe


◉ A score of 21-42 on the NIHSS indicates what?. Answer: Severe
stroke


◉ 1A. Level of Consciousness (LOC) Scoring. Answer: 0 - Alert;
keenly responsive.
1 - Not Alert; but arousable by minor stimulation to obey, answer, or
respond.
2 - Not Alert; requires repeated stimulation to attend, or is obtunded
and requires strong or painful stimulation to make movements (not
stereotyped).
3 - Responds only with reflex motor or autonomic effects, or totally
unresponsive, flaccid, and areflexic.

, ◉ 1B. Level of Consciousness (LOC) Scoring. Answer: The patient is
asked the month and his/her age. The answer must be correct
Aphasic and stuporous patients who do not comprehend the
questions are scored 2
Patients unable to speak because of endotracheal intubation,
orotracheal trauma, severe dysarthria from any cause, language
barrier, or any other problem not secondary to aphasia are scored 1
0 - Answers both questions correctly
1 - Answers one question correctly
2 - Answers neither question correctly.


◉ 1C. Level of Consciousness (LOC) Scoring. Answer: The patient is
asked to open and close the eyes and then to grip and release the
nonparetic hand. Substitute another one-step command if the hands
cannot be used. Credit is given if an unequivocal attempt is made but
not completed due to weakness. Only the first attempt is scored.
0 - Performs both tasks correctly
1 - Performs one task correctly
2 - Performs neither task correctly.


◉ 2. Best Gaze NIHSS Scoring. Answer: Best Gaze Instructions: Only
horizontal eye movements will be tested. Voluntary or reflexive
(oculocephalic) eye movements will be scored

Document information

Uploaded on
January 23, 2026
Number of pages
8
Written in
2025/2026
Type
Exam (elaborations)
Contains
Questions & answers
$12.99

Wrong document? Swap it for free Within 14 days of purchase and before downloading, you can choose a different document. You can simply spend the amount again.
Written by students who passed
Immediately available after payment
Read online or as PDF

Seller avatar
Reputation scores are based on the amount of documents a seller has sold for a fee and the reviews they have received for those documents. There are three levels: Bronze, Silver and Gold. The better the reputation, the more your can rely on the quality of the sellers work.
TopGradeInsider
4.1
(14)
Sold
207
Followers
1
Items
68186
Last sold
1 day ago



Why students choose Stuvia

Created by fellow students, verified by reviews

Quality you can trust: written by students who passed their tests and reviewed by others who've used these notes.

Didn't get what you expected? Choose another document

No worries! You can instantly pick a different document that better fits what you're looking for.

Pay as you like, start learning right away

No subscription, no commitments. Pay the way you're used to via credit card and download your PDF document instantly.

Student with book image

“Bought, downloaded, and aced it. It really can be that simple.”

Alisha Student

Working on your references?

Create accurate citations in APA, MLA and Harvard with our free citation generator.

Working on your references?

Frequently asked questions